# SDR GTIA2020022735051

- Difficulty date: February 27, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 9,748 hours, 4,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST BOTTLE NEEDS SERVICE-SERVICED THE L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CHECK GOOD.
